Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An inverse problem for Gaussian processes


Author: F. Alberto Grünbaum
Journal: Bull. Amer. Math. Soc. 78 (1972), 615-616
MSC (1970): Primary 60G15; Secondary 42A88, 43A35, 62M10
DOI: https://doi.org/10.1090/S0002-9904-1972-13029-5
MathSciNet review: 0300335
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Deutsch, Nonlinear transformations of random processes, Prentice-Hall Internat. Series in Appl. Math., Prentice-Hall, Englewood Cliffs, N.J., 1962. MR 26 #6006. MR 148499
  • 2. F. Alberto Grünbaum, The square of a Gaussian process, Z. Wahrscheinlichkeitstheorie (1972). MR 319258

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G15, 42A88, 43A35, 62M10

Retrieve articles in all journals with MSC (1970): 60G15, 42A88, 43A35, 62M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13029-5

American Mathematical Society